MAUDE Adverse Event Report: COOK VANDERGRIFT INC LEAD EXTRACTION EVOLUTION RL CONTROLLED-ROTATION DILATOR SHEATH SET; DRE DILATOR, VESSEL, FOR PERCUTANEOUS CATHERIZATION

COOK VANDERGRIFT INC LEAD EXTRACTION EVOLUTION RL CONTROLLED-ROTATION DILATOR SHEATH SET; DRE DILATOR, VESSEL, FOR PERCUTANEOUS CATHERIZATION
Model Number G23737
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Cardiac Tamponade (2226); Pericardial Effusion (3271)
Date of Event 08/05/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Blank fields on this form indicated the information is unknown, unchanged, or unavailable.The udi information per 21cfr 803.52(c)(4) and 21 cfr 803.50(b) that is required is reasonably unknown due to the device itself was discarded/not returned for investigation after manufacturer requested for the return.G5 ¿ pma/510(k): 141148.The event is currently under investigation.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available or upon completion of investigation.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
Devices involved for lead extraction: lr-nes001 (lot n199524)---approached from the right femoral artery for a rv lead.Lr-evn-sh-9.0-rl (lot n202627)---approached from the left subclavian vein for a rv lead.Lr-evn-9.0-rl (lot n202107)---approached from the left subclavian vein for a rv lead.Transvenous lead extraction (tle) was completed successfully.Subsequently, when a new lead was implanted, the guide wire would not pass, so a guiding catheter and a guide wire with a heavy tip load were used, among other devices (product name/lot#: unknown).When the implantation of the pacemaker lead was completed, the patient's blood pressure gradually decreased, resulting in cardiac tamponade.Pericardial drainage was performed and 100 cc of pericardial fluid was removed.
 
Additional Manufacturer Narrative
The udi information per 21cfr 803.52(c)(4) and 21 cfr 803.50(b) that is required is reasonably unknown due to the device itself was discarded/not returned for investigation after manufacturer requested for the return.G5 ¿ pma/510(k): 141148.The device was not returned for the complaint; therefore, a physical investigation could not be performed, and the customer's complaint is acknowledged, but could not be confirmed, other than by the customer's testimony.The complaint/event that was entered and reported within trackwise: "cardiac tamponade." the device history record (dhr) was reviewed.There were no signs that the device was nonconforming or that the device was not manufactured to current specifications.This complaint mode will be tracked, trended and monitored in cvi complaint handling and post market surveillance procedures.A risk assessment will be performed within the complaint summary tab of trackwise.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
Devices involved for lead extraction: lr-nes001 (lot: n199524) approached from the right femoral artery for a rv lead.Lr-evn-sh-9.0-rl (lot: n202627) approached from the left subclavian vein for a rv lead.Lr-evn-9.0-rl (lot: n202107) approached from the left subclavian vein for a rv lead.Transvenous lead extraction (tle) was completed successfully.Subsequently, when a new lead was implanted, the guide wire would not pass, so a guiding catheter and a guide wire with a heavy tip load were used, among other devices (product name/lot#: unknown).When the implantation of the pacemaker lead was completed, the patient's blood pressure gradually decreased, resulting in cardiac tamponade.Pericardial drainage was performed and 100 cc of pericardial fluid was removed.

Brand Name
LEAD EXTRACTION EVOLUTION RL CONTROLLED-ROTATION DILATOR SHEATH SET
Common Device Name
DRE DILATOR, VESSEL, FOR PERCUTANEOUS CATHERIZATION
Manufacturer (Section D)
COOK VANDERGRIFT INC
1186 montgomery lane
vandergrift PA 15690
Manufacturer (Section G)
COOK VANDERGRIFT INC
1186 montgomery lane
vandergrift PA 15690
Manufacturer Contact
timothy vogel
1186 montgomery lane
vandergrift, PA 15690
7248458621
MDR Report Key20245355
Report Number2522007-2024-00034
Device Sequence Number7312720
Product Code DRE
UDI-Device Identifier10827002237374
UDI-Public(01)10827002237374(17)270131(10)N202107
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberG23737
Device Catalogue NumberLR-EVN-9.0-RL
Device Lot NumberN202107
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/18/2024
Supplement Report FDA Received Date11/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age88 YR
Patient SexFemale